# SDR TWAA9810611

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, EDDY CURRENT INDICATED .125 INCH LONG CRACK RUNNING AFT FROM UNDER RIVET RBL 13 IN, STATION 699, TOP FUSELAGE SKIN.  ACCOMP HFEC PER SRM 51-00-2 FOR CRACK CONTAINMENT.  NO CRACK INDICATED.  REPAIRED PER DAC REWORK DRAWING SR09530129 AS PER WORK SHEET MC8-AD-AM, ITEM 6.  (M)
